Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Feeling cold. Can I drink tea while on lisinopril and metoprolol? Any natural remedy?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6597 Questions
Can I drink XXXXXXX tea while on lisinopril and metoprolol?
I have a cold and wondering what I could take to relieve the symtoms of the cold since I understand that something like ADVIL will react to the lisinopril? I'm looking for some natural remedies so they don't conflict with my meds. Also taking aspirin and a statin.
I had CABG in mid March. Thank you!
Posted Sun, 2 Sep 2012 in General Health
Answered by Dr. Pavan Kumar Gupta 52 minutes later
Thanks for the query.
There is no problem in taking XXXXXXX tea.
For cold,one doesn't need any medicine.
Home measures are generally sufficient for this purpose,like
Steam inhalation twice a day.
Avoiding cold and chilled drinks.
Take hot liquids to drink.
Put nasal drops if nose is blocked.
You can do saline gargles if throat irriation is there.
Normally such measures should make you all right in 5 to 7 days.

I hope to have addressed your query however you may revert to me for any further query.
Best of luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor